Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diarrhea, heart burn, stomach pain, rancid burps. Taking zoloft, zantac. Treatment?

I get bouts of severe stomach issues from time to time. My doctor has tried upping my zoloft , and we have tried zantac , prilosec , etc. I get diarhea, heart burn , upper stomach pain and rancid burping and passing of gas. It s hard to function for a few days when this happens and I can t find any relief and the taste of my burps is so rancid it makes me sick to my stomach.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello nevamg
i think your digestive system is not good
you should take enzyme syrup thrice daily after meal with antacid like omeprazole or pantaprazole plus domperidone combination once daily.
if you are getting loose motion with pain then you can add antibiotics like ofloxacin plus ornidazole combination.
Answered: Sat, 5 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor